# SDR FDEA202202100497

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: AEA7330
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- FLOR SUPPORT BRACKET AT STA 1501 BETWEEN THE 10-27 LBL HAS 2 LOCATIONS   WITH EXFOLIATING CORROSION.  REMOVED AND INSTALLED NEW/FABRICATED SUPPORT BRACKETON MAIN DECK AT STA 1501   BETWEEN THE 10-27 LBL REF, MD-11 SRM 51-31-01-0G AND DGW NO. AEA7330  "MAJOR REPAIR"
